# SDR SIMA2018091104003

- Difficulty date: September 4, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 33,186 hours, 28,406 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 EMERGENCY LIGHT STRIP CONNECTOR ON A/C BROKEN (FOUND ON OPEN). REMOVED AND REPLACED #5 EMERGENCY LIGHT STRIP CONNECTOR ON A/C IAW SWPM 20-00-03.
